# SDR 2007UALA00838

- Difficulty date: March 20, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 24,286 hours, 3,135 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT MOUNTED EMERGENCY LIGHT AT SEAT 2E IS MISSING.  REPLACED AFT SEAT 2E EEL  LIGHT ASSY. EEL LIGHTING SYSTEM CHECKS OK
